Could Cipro Have Given Me Wrist Tendonitis?
I am 36 years old and in December I went to the emergency room with a severe UTI. I was givin Cipro and told to take it for 7 days. I took one pill there, then the next morning I took another and the following night. I decided to go into work and just "deal" with everything.
I took my 4th pill even though I felt sick and lightheaded. Finally by my lunch time my fiance came up to take me to lunch, I was very very ill. I ended up vomiting and got right into my regular physician. When I spoke to her of my symptoms she said I was having an issue with the Cipro and I should probably not take it.
She then put me on another low dose Antibiotic. My fiance and I decided to read the indications of the Cipro then agreed I should not have taken it since I had a bad kidney infection that had spread throughout my body. Now here comes March and I end up with a very sore wrist. I thought nothing of it but was very limited in movement. I had never suffered from tendonitis before and thought I may have sprained it but had done nothing extreme other than putting my hand in my pocket.
Three weeks later I am still in pain, I decided to go to an instacare and that is where they told me tendonitis and to take naproxen and gave me a splint. Now it has been over a month with the pain and nothing is helping. My sleep is being interrupted the past week with severe aches in my left shoulder and my knees. I have not been doing anything strenuous at all. I now have my right ankle hurting like it is sprained. People are looking at me when I speak about my pains like I am crazy.
I don't blame them because I feel like I am going crazy. I have never had any huge problems in my life and now all of a sudden out of nowhere I am in pain and having a hard time. I can't even play ping pong with my kids without hurting. Could this be something to do with the Cipro?
I have looked for causes of tendonitis all over the net and it should be getting better with less usage, ice and meds but I actually feel like I am getting worse. Any help would be greatly appreciated!!